... excessive hair loss! Has anyone else noticed this while taking labetalol ? My cardiologist denies that this could be a side effect of labetalol. I do also take 3 other BP meds (micardis, clonidine and norvasc). I'd appreciate hearing from others who have experienced the same problem. Thank you!
labetalol is simply a beta-blocker, it lowers your blood pressure and heart rate. I couldn't find any references where a side effect of any beta-blocker causing hair loss.
Extreme stress, dermatology problems, other meds may cause hair loss though.
I would try to calm down. Might want to check other meds or go see a dermatologist.
I agree with Lauras answer on this. You don't list if you are male or female, but does hair loss or baldness run in your family? If it does, maybe it's your turn! It also could be related to something comeletely different. You could speak with you primary care doctor about this problem. I wish you the best... Mary
I do not see any evidence of this anomaly occurring in the folicular realm of loss. Hope this helps.
I have been on labetalol and my hair has slowly been falling out i never though about the pill until now
Biotin (5 grams) have been shown to be effective in regrowing hair. However, it will take about 4-6 months before there will be noticeable growth. Please do not dye your hair as this can kill follicles. Yes, a professional may be able to help. There are a variety of avenues available if nothing seems to be working. Women, also, have hair transplants, there are "fillers" that can be shaken on or sprayed on to make sparse area look fuller, there are thickening shampoos/conditioners, etc. I hope this has helped. Best Wishes, Chris
My hair is fallen out and I am taking Labetalol twice a day... I am contacting my doctor... I thought I was tripping too..
I have been taking Labetalol Hydrochloride a little over 4 months and my hair has started falling out at a scary rate
Yes, 98% of all of my hair is gone due to this drug and my doctor said the sane thing. And yes I was on three other ones as well, looks like that combination is not a good one at all.
This thread is old, but I wanted to tell you it is not your imagination. Labetalol causes hair loss and that side effect is listed on the drugs profile. I have been taking it at a lower dose than yours for a couple of months and I have lost my hairline and a great deal of hair in the top of my head almost like male patterned baldness with the exception that I am absolutely female. I want desperately to get off of this hideous stuff. It also makes me dizzy and lethargic. It can also cause the thing you are trying to prevent... congestive heart failure.
I've been taking the same medication and have also experienced hair loss and thinning.
I have been taking lebetalol 1800mg daily for over a year now. This and Prozac 20mg are only meds I take regularly. My hair is definitely falling out, I'm not extremely worried since I have a lot of hair... No bald spots, yet.
Thank you for confirming what I thought. I started lebatol in December and the entire middle of my hair is gone, I have very thick hair and it’s noticeable. I’m calling my doctor and getting off this stuff, I’m only taking 600 mg daily.
Iv been on labetalol since October 5 1/2 months and my hair is falling out and i now have a bald spot now
Ive been taking 800mg of labetalol everyday for a few years and my hair has been falling out for 3 years now
Yes, I do believe it does as well. I have been talking Labetalol for a few years now and have lost a substantial amount of hair at an alarming rate! I have been going to a dermatologist and professional cosmetologist to take care of my scalp and hair while trying all types of treatments. Hair loss of women does not run in my family. I noticed times when I dont take my medication my hair loss is less compared to when I'm on a regular schedule (2× a day) and comb my hair. This is what led me to do an internet search of the side effects of the drug I am taking... And this is what I found today! Thanks for the info ladies as of today I will no longer be taking this drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.